# SDR CA080211006

- Difficulty date: February 8, 2008
- Submitted: February 15, 2008
- Operation: General aviation
- Make and model: Beech 100BEECH
- Aircraft time: 14,846 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3A
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: 3011849
- Condition: Cracked
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT REPORTED HEAVY GAS ODOR IN COCKPIT AFTER TAKEOFF,  ACCOMPANIED BY A MIST. MAINT ENGINEER FOUND A CRACKED FUEL LINE IN THE  NR 2 ENGINE NACELLE THAT CONNECTS THE START CONTROL UNIT TO THE FUEL CONTROL UNIT CAUSING A FUEL LEAK THAT WAS SUBSEQUENTLY SUCKED INTO THE ENGINE COMPRESSOR SECTION AND THEN TRANSMITTED TO THE CABIN OF THE AC THROUGH THE BLEED AIR SYS. (TC NR 20080211006)
